# SDR ASAA2020110433490

- Difficulty date: November 4, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 33,277 hours, 9,701 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 10415
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 44,252 hours, 13,497 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT COMES ON AT RECALL.  GOES OUT WITH MASTER CAUTION RESET.  GROUNDED-YES.  PERFORMED BITE CHECK, REF B737-800 AMM 21-61-00 FOUND FLIGHT DECK TRIM AIR FAULT.  REMOVED AND REPLACED CONTROL COMPT TRIM AIR MODULATING VALVE, REF AMM 21-61-21.  OPERATIONS CHECK NORMAL.
